| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed failure to cycle.The customer¿s blood glucose level was unknown at the time of the incident.The customer also reported that the insulin was squirting during manual prime process.The customer stated that the drive support cap was sticking out.The customer was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump is being replaced and not expected to return for analysis.